Alert archive / Florida / Red Flag Warnings in 2007
Red Flag Warning 39, NWS Jacksonville, FL
NWS Jacksonville, FL issued this red flag warning at Mar 24, 2007, 2:03 AM EDT for 5 counties in Florida. It took effect at Mar 24, 2007, 1:00 PM EDT. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 24, 2007, 2:03 AM EDT (06:03 UTC)
- In effect from
- Mar 24, 2007, 1:00 PM EDT
- Expired
- Mar 24, 2007, 7:00 PM EDT
- In force
- 6 hr
- Issued by
- NWS Jacksonville, FL
Counties Baker County, FL, Bradford County, FL, Gilchrist County, FL, Suwannee County, FL, Union County, FL
The radar
The Jacksonville radar (KJAX), 93 km from the middle of the area, began a volume at 06:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Jacksonville, FL (KJAX), launched 00:00Z, 6.1 hours before the alert went out and 94 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2 J/kg
- Mixed-layer CIN
- -11 J/kg
- Mixed-layer LCL
- 765 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- -40 m²/s²
- 0-3 km storm-relative helicity
- -9 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS82 KJAX 240605 RFWJAX RED FLAG WARNING NATIONAL WEATHER SERVICE JACKSONVILLE FL 203 AM EDT SAT MAR 24 2007 FLZ032-037-241815- /O.CAN.KJAX.FW.A.0041.070324T1700Z-070324T2300Z/ /O.CON.KJAX.FW.A.0042.070325T1700Z-070325T2300Z/ CLAY-PUTNAM- 203 AM EDT SAT MAR 24 2007 ...FIRE WEATHER WATCH IS CANCELLED... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS CANCELLED THE FIRE WEATHER WATCH. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING. A DEEP LEVEL EASTERLY FLOW WILL NOT ALLOW RELATIVE HUMIDITY VALUES TO DROP BELOW CRITICAL VALUES FOR THE NECESSARY DURATION ON SATURDAY AFTERNOON. THUS THE FIRE WEATHER WATCH IS CANCELED FOR CLAY AND PUTNAM COUNTIES. RELATIVE HUMIDITY VALUES HAVE A BETTER CHANCE OF DROPPING BELOW 35 PERCENT FOR FOUR HOURS OR MORE ON SUNDAY AFTERNOON AND THUS THE FIRE WEATHER WATCH REMAINS IN EFFECT FOR SUNDAY. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. THE COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE RAPID FIRE GROWTH POTENTIAL. $$ FLZ020>023-030-031-035-036-040-241815- /O.UPG.KJAX.FW.A.0041.070324T1700Z-070324T2300Z/ /O.NEW.KJAX.FW.W.0039.070324T1700Z-070324T2300Z/ /O.CON.KJAX.FW.A.0042.070325T1700Z-070325T2300Z/ HAMILTON-SUWANNEE-COLUMBIA-BAKER-UNION-BRADFORD-GILCHRIST-ALACHUA- MARION- 203 AM EDT SAT MAR 24 2007 ...RED FLAG WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM EDT THIS EVENING... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM EDT THIS EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING. WARM AFTERNOON TEMPERATURES WILL ALLOW DRY AIR TO MIX DOWN TO THE SURFACE...WHICH WILL CREATE CRITICALLY LOW RELATIVE HUMIDITIES BOTH SATURDAY AND SUNDAY AFTERNOONS ACROSS INTERIOR NORTHEAST FLORIDA. MINIMUM RELATIVE HUMIDITIES WILL NEAR 25-30% INLAND...WITH VALUES BELOW 35% EXPECTED FOR 4-5 HOURS. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE RAPID FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. THE COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE RAPID FIRE GROWTH POTENTIAL. $$ SANDRIK
1 follow-up statement
000 WWUS82 KJAX 242305 RFWJAX RED FLAG WARNING NATIONAL WEATHER SERVICE JACKSONVILLE FL 705 PM EDT SAT MAR 24 2007 FLZ020>023-030-031-035-036-040-251115- /O.EXP.KJAX.FW.W.0039.000000T0000Z-070324T2300Z/ /O.CON.KJAX.FW.A.0042.070325T1700Z-070325T2300Z/ HAMILTON-SUWANNEE-COLUMBIA-BAKER-UNION-BRADFORD-GILCHRIST-ALACHUA- MARION- 705 PM EDT SAT MAR 24 2007 ...RED FLAG WARNING HAS EXPIRED... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING... THE RED FLAG WARNING IS NO LONGER IN EFFECT. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING. WARM AFTERNOON TEMPERATURES WILL ALLOW DRY AIR TO MIX DOWN TO THE SURFACE...WHICH WILL CREATE CRITICALLY LOW RELATIVE HUMIDITIES SUNDAY AFTERNOON ACROSS INTERIOR NORTHEAST FLORIDA. MINIMUM RELATIVE HUMIDITIES WILL NEAR 25-30 PERCENT...WITH VALUES BELOW 35 PERCENT EXPECTED FOR 4-5 HOURS. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. THE COMBINATION OF LOW RELATIVE HUMIDITY AND WARM TEMPERATURES WILL CREATE RAPID FIRE GROWTH POTENTIAL. $$ FLZ032-037-251115- /O.CON.KJAX.FW.A.0042.070325T1700Z-070325T2300Z/ CLAY-PUTNAM- 705 PM EDT SAT MAR 24 2007 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING... A FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING. WARM AFTERNOON TEMPERATURES WILL ALLOW DRY AIR TO MIX DOWN TO THE SURFACE...WHICH WILL CREATE CRITICALLY LOW RELATIVE HUMIDITIES SUNDAY AFTERNOON ACROSS INTERIOR NORTHEAST FLORIDA. MINIMUM RELATIVE HUMIDITIES WILL NEAR 30 PERCENT...WITH VALUES BELOW 35 PERCENT EXPECTED FOR AROUND 4 HOURS. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. THE COMBINATION OF LOW RELATIVE HUMIDITY AND WARM TEMPERATURES WILL CREATE RAPID FIRE GROWTH POTENTIAL. $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this red flag warning went out at Mar 23, 9:00 PM EDT, 5 hours 3 minutes earlier.
Area forecast discussion, Mar 23, 9:00 PM EDT, 5 hours 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
900 PM EDT FRI MAR 23 2007
.PUBLIC UPDATE...WITH LITTLE CHANGE IN SYNOPTIC/MESOSCALE
FEATURES...PERSISTENCE WILL BE THE KEY. ANOTHER WARM NIGHT WITH
LOWS IN THE MID TO UPPER 50S. PATCHES TO AREAS OF FOG WILL ESTABLISH
LATER TONIGHT. CURRENT PACKAGE LOOKS GOOD...LITTLE IF ANY CHANGES
PLANNED.
&&
.MARINE UPDATE...REGIONAL OBS INDICATE SWELL ACTIVITY IS SLOWLY
SUBSIDING. WILL CONTINUE SCA HEADLINES FOR FLORIDA OFFSHORE LEGS
SOUTH OF ST. AUGUSTINE DUE TO COMBINED SEAS UPWARDS OF 7 FEET.
OTHERWISE...WILL CONTINUE SCEC HEADLINES DUE TO COMBINED SEAS
UPWARDS OF 6 FEET. CURRENT PACKAGE LOOKS GOOD...NO CHANGES PLANNED
WITH EVENING PACKAGE.
&&
.AVIATION...VFR CONDITIONS WILL CONTINUE THROUGH 06Z...WITH MVFR
CONDITIONS ESTABLISHING BETWEEN 06Z AND 12Z DUE TO LOWERING
VISIBILITIES AND POSSIBLE ATTENDANT LOW (STRATUS) CLOUDS.
&&
.JAX WATCHES/WARNINGS/ADVISORIES...
FL...FIRE WEATHER WATCH FROM SATURDAY AFTERNOON THROUGH SATURDAY
EVENING FOR ALACHUA-BAKER-BRADFORD-CLAY-COLUMBIA-GILCHRIST-
HAMILTON-MARION-PUTNAM-SUWANNEE-UNION.
FIRE WEATHER WATCH FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING
FOR ALACHUA-BAKER-BRADFORD-CLAY-COLUMBIA-GILCHRIST-HAMILTON-
MARION-PUTNAM-SUWANNEE-UNION.
GA...NONE.
AM...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS UNTIL 5 PM EDT SATURDAY
FOR ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM
OFFSHORE.
&&
ZAPPEHazardous weather outlook, Mar 23, 6:30 PM EDT, 7 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE JACKSONVILLE FL 630 PM EDT FRI MAR 23 2007 FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-241000- HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY- ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE- JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY- INLAND GLYNN-COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN- COASTAL CAMDEN- 630 PM EDT FRI MAR 23 2007 THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA. .DAY ONE...REST OF TODAY AND TONIGHT... ...MODERATE TO HIGH RISK OF RIP CURRENTS AT AREA BEACHES... A MODERATE TO HIGH RISK OF RIP CURRENTS WILL EXIST AT THE BEACHES TODAY DUE TO ROUGH SURF WITH THE HIGHER THREAT OVER NORTHEAST FLORIDA. PLEASE REFER TO THE LATEST SURF ZONE FORECAST FOR FURTHER DETAILS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... ...A MODERATE RISK OF RIP CURRENTS DURING THE WEEKEND... ...FIRE WEATHER WATCH IN EFFECT SATURDAY AND SUNDAY AFTERNOONS FOR INTERIOR NORTHEAST FLORIDA DUE TO LOW HUMIDITIES... AT THE BEACHES...EASTERLY SWELLS AND ONSHORE FLOW WILL LIKELY PRODUCE AN ELEVATED RISK OF RIP CURRENTS DURING THE WEEKEND. PATCHY DENSE FOG WILL BE POSSIBLE EARLY SATURDAY MORNING AND ON SUNDAY MORNING. CRITICALLY LOW RELATIVE HUMIDITIES MAY OCCUR SATURDAY AND SUNDAY AFTERNOONS OVER INTERIOR NORTHEAST FLORIDA WHICH WILL ELEVATE THE FIRE DANGER. PLEASE REFER TO THE FIRE WEATHER WATCH PRODUCT AND THE FIRE WEATHER FORECAST FOR MORE DETAILED INFORMATION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/JAX. ECZ
Nearby
Red Flag Warnings in Florida, 2007Every red flag warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.